# SDR UALA2013032902041

- Difficulty date: March 28, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,163 hours, 23,759 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 11
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW EICAS WOULD NOT RESET.  REPLACED LEFT WINDOW CONTROLLER, OPS OKAY.  SECURED LOOSE FWD WINDOW SENSOR MOUNTING SCREWS.
